MAUDE Adverse Event Report: ALMA LASERS LTD ALMA DIODE 1470 SYSTEM

ALMA LASERS LTD ALMA DIODE 1470 SYSTEM
Catalog Number AADS03021302
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Importer reported that a user facility reported that a patient experienced a burn in the treatment area following the use of the alma diode 1470 system.
 
Event or Problem Description
Importer reported that a user facility reported that a patient experienced a burn in the treatment area following the use of the alma diode1470 system.

Brand Name
ALMA DIODE 1470 SYSTEM
Common Device Name
ALMA DIODE 1470 SYSTEM
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key22853512
Report Number3004167969-2025-00017
Device Sequence Number8403211
Product Code GEX
UDI-Device Identifier17290110121300
UDI-Public(01)17290110121300(11)200309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAADS03021302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale